MAUDE Adverse Event Report: SYNTHES GMBH 4.5MM CORTEX SCREW SELF-TAPPING 42MM; SCREW, FIXATION, BONE

SYNTHES GMBH 4.5MM CORTEX SCREW SELF-TAPPING 42MM; SCREW, FIXATION, BONE
Model Number 214.842
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 01/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthese is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthese has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthese or its employees that the report constitutes an admission that the device, depuy synthese, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d2: additional procode: ktt d9: complainant part is not expected to be returned for manufacturer review/investigation.D10: concomitant therapy date is (b)(6) 2023 h3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent a surgical procedure on (b)(6) 2023, where synthese stainless steel cannulated bone screws were used.During the procedure a number of synthese trauma products were implanted, including a hip plate, cortex screws and side screws.Post-surgery, the patient has been experiencing symptoms that lead them to believe they may be having an allergic reaction to the implanted items.No further information is available.This report is for a 4.5mm cortex screw self-tapping 42mm.This is report 2 of 7 for (b)(4).

Brand Name
4.5MM CORTEX SCREW SELF-TAPPING 42MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key17299997
Report Number8030965-2023-08598
Device Sequence Number3784920
Product Code HWC
UDI-Device Identifier10886982154705
UDI-Public(01)10886982154705
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K161616
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number214.842
Device Catalogue Number214.842
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/17/2023
Initial Report FDA Received Date07/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.0 LCKNG SCREW SLF-TPNG T25 SD REC 38; 5.0 LCKNG SCREW SLF-TPNG T25 SD REC 38; 5.0 LCKNG SCREW SLF-TPNG T25 SD REC 44; 5.0 LCKNG SCREW SLF-TPNG T25 SD REC 50; 5.0 LCKNG SCREW SLF-TPNG T25 SD REC 50; PEDIATRIC LCP COND PL 5.0/90/3 HOLES
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale